# SDR FDEA201008112930

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 480-610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 480 - BS 610, BL 0.  REMOVED SEAT TRACK SECTION IAW SRM, REV 103,   51-30-2. FABRICATED REPLACEMENT SEAT TRACK SECTION USING BAC1520-792, 7178-T6511,  130" IN LENGTH IAW SRM 53-10-5 FIG 1 AND IAW P-F SRM 53-10-2 FIG 7A.  INSTALLED SEAT TRACK IAW SRM 51-30-2.
